Nurofen Double Strength Zavance Fast Headache Relief Tablets 512mg Ibuprofen Sodium Dihydrate 12 pack Expiry Date 03/26

Nurofen Double Strength Zavance Fast Headache Relief Tablets 512mg Ibuprofen Sodium Dihydrate 12 pack Expiry Date 03/26

Brand: Nurofen
Categories: Medications, Pain Relief, Clearance
Catalogue ID:1014488
Product Code: 9300711575561
Availability: In Stock
  • $8.19
    $5.49

    Save $2.70

Nurofen Double Strength Zavance are absorbed up to 2x faster than standard Nurofen in a one tablet dose.

When life moves fast, there’s no time for a headache. Nurofen Double Strength Zavance is absorbed up to 2X Faster than standard Nurofen, in a one tablet dose, getting you back to what really matters, fast. They are fast and effective in the temporary relief of pain and/or inflammation associated with:


• headache

• migraine headache

• tension headache

• muscular pain

• cold & flu symptoms

• period pain

• dental pain

• sinus pain

• back pain

• arthritic pain

• reduces fever


KEY FEATURES:


·       Nurofen Double Strength Zavance provides effective relief of body pain and headaches

·       Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms

·       Nurofen Double Strength Zavance tablets have a sugar coating

·       Can be taken on an empty stomach

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Double Strength Zavance Fast Headache Relief Tablets 512mg Ibuprofen Sodium Dihydrate 12 pack Expiry Date 03/26

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


CONTAINS

The maximum recommended daily dose of 3 tablets contains 292mg of sodium. Contains sugars.

INGREDIENTS

Ibuprofen sodium dihydrate, Acacia, butan-1-ol, carmellose sodium, colloidal anhydrous silica, croscarmellose sodium, ethanol, industrial methylated spirit, iron oxide red, isopropyl alcohol, macrogol 6000, magnesium stearate, microcrystalline cellulose, propylene glycol, purified talc, purified water, Shellac, simethicone, strong ammonia solution, sucrose, sulfuric acid, titanium dioxide, xylitol

DIRECTIONS

Take with water. Adults and children from 12 years: 1 tablet every 4-6 hours as necessary (max 3 tablets in 24 hours)

USAGE ADVICE

Take with water. Adults and children from 12 years: 1 tablet every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25C

PRODUCT WARNINGS

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy.

CAUTION

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over.

Tags: Nurofen Double Strength Zavance Fast Headache Relief Tablets 512mg Ibuprofen Sodium Dihydrate 12 pack Expiry Date 03/26, 9300711575561, Pain Relief

Chemists Own Decongestant Nasal 180 Spray 18ml

Provides effective, temporary relief of cold and flu symptoms including: Headaches and fever, sore t..

$6.99
Best Price Ex Tax: $6.99

Combolieve Day and Night 24 Tablets

Combolieve® Day tablets are for the temporary relief of pain associated with headache, toothache, ba..

$5.99
Best Price Ex Tax: $5.99

Advil Liquid Capsules 90 Capsules

Advil Liquid Capsules get absorbed quickly to relieve many aches and pains fast. It contains 200mg o..

$17.49
Best Price Ex Tax: $17.49

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email